# SDR UIEA2019070204657

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FORE FLAP UPPER PANEL AT I/B #2 FORE FLAP TRACK I/B SIDE 18" FOUND DENT. ( DOUBLER REPAIR CARRIED OUT AS PER SRM 51-70-10-2R-2 REV 86. REPAIR CATEGORIZED AS "CATEGORY A" PERMANENT REPAIR AND CLASSIFIED AS "MAJOR REPAIR" AS PER SRM 51-00-06-0G-0 REV 86.  )
